Advanced Search
Article Contents
Article Contents

Spaces admissible for the Sturm-Liouville equation

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the equation

    where $f∈ L_p^{\text{loc}}(\mathbb R),$ $p∈[1,∞)$ and $0≤ q∈ L_1^{\text{loc}}(\mathbb R).$ By a solution of (1) we mean any function $y,$ absolutely continuous together with its derivative and satisfying (1) almost everywhere in $\mathbb R.$ Let positive and continuous functions $μ(x)$ and $θ(x)$ for $x∈\mathbb R$ be given. Let us introduce the spaces

    $\begin{align} & {{L}_{p}}(\mathbb{R},\mu )=\left\{ f\in L_{p}^{\text{loc}}(\mathbb{R}):\|f\|_{{{L}_{p}}(\mathbb{R},\mu )}^{p}=\int_{-\infty }^{\infty }{|}\mu (x)f(x){{|}^{p}}dx < \infty \right\}, \\ & {{L}_{p}}(\mathbb{R},\theta )=\left\{ f\in L_{p}^{\text{loc}}(\mathbb{R}):\|f\|_{{{L}_{p}}(\mathbb{R},\theta )}^{p}=\int_{-\infty }^{\infty }{|}\theta (x)f(x){{|}^{p}}dx <\infty \right\}. \\ \end{align}$

    In the present paper, we obtain requirements to the functions $μ,θ$ and $q$ under which

    1) for every function $f∈ L_p(\mathbb R,θ)$ there exists a unique solution (1) $y∈ L_p(\mathbb R,μ)$ of (1);

    2) there is an absolute constant $c(p)∈(0,∞)$ such that regardless of the choice of a function $f∈ L_p(\mathbb R,θ)$ the solution of (1) satisfies the inequality

    $\|y\|_{L_p(\mathbb R,μ)}≤ c(p)\|f\|_{L_p(\mathbb R,θ)}.$

    Mathematics Subject Classification: 34B05, 34B24, 34K06.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. Chernyavskaya and L. Shuster, On the WKB-method, Diff. Uravnenija, 25 (1989), 1826-1829. 
    [2] N. Chernyavskaya and L. Shuster, Estimates for the Green function of a general Sturm-Liouville operator and their applications, Proc. Amer. Math. Soc., 127 (1999), 1413-1426. 
    [3] N. Chernyavskaya and L. Shuster, A criterion for correct solvability of the Sturm-Liouville equation in the space Lp(R), Proc. Amer. Math. Soc., 130 (2002), 1043-1054. 
    [4] N. Chernyavskaya and L. Shuster, Classification of initial data for the Riccati equation, Boll. Unione Mat. Ital., 8 (2002), 511-525. 
    [5] N. Chernyavskaya and L. Shuster, Davies-Harrell representations, Otelbaev's inequalities and properties of solutions of Riccati equations, J. Math. Anal. Appl., 334 (2007), 998-1021. 
    [6] N. Chernyavskaya and L. Shuster, A criteria for correct solvability in Lp(R) of a general Sturm-Liouville equation, J. London Math. Soc. (2), 80 (2009), 99-120. 
    [7] R. Courant, Differential and Integral Calculus, Vol. Ⅱ, Blackie and Son, Glasgow and London, 1936.
    [8] E. B. Davies and E. M. Harrell, Conformally flat Riemannian metrics, Schrödinger operators and semiclassical approximation, J. Diff. Eq., 66 (1987), 165-188. 
    [9] E. Goursat, A Course in Mathematical Analysis, Vol. 1, Ch. IV, $\S $75, New York, Dover Publications, 1959.
    [10] L. W. Kantorovich and G. P. Akilov, Functional Analysis, Nauka, Moscow, 1977.
    [11] A. Kufner and L. E. Persson, Weighted Inequalities of Hardy Type, World Scientific Publishing Co., 2003.
    [12] J. L. Masssera and J. J. Schaffer, Linear Differential Equations and Function Spaces, Pure and Applied Mathematics, Vol. 21, Academic Press, New York -London, 1966.
    [13] K. Mynbaev and M. Otelbaev, Weighted Function Spaces and the Spectrum of Differential Operators, Nauka, Moscow, 1988.
    [14] M. Otelbaev, A criterion for the resolvent of a Sturm-Liouville operator to be a kernel, Math. Notes, 25 (1979), 296-297. 
    [15] C. C. Titchmarsh, The Theory of Functions, Oxford University Press, 1939.
  • 加载中

Article Metrics

HTML views(1209) PDF downloads(202) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint